The Michigan Mathematical Journal

A note on division rings with involutions.

I. N. Herstein and Susan Montgomery

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 18, Issue 1 (1971), 75-79.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000591

Digital Object Identifier
doi:10.1307/mmj/1029000591

Mathematical Reviews number (MathSciNet)
MR0283017

Zentralblatt MATH identifier
0194.06503

Subjects
Primary: 16.46

Citation

Herstein, I. N.; Montgomery, Susan. A note on division rings with involutions. Michigan Math. J. 18 (1971), no. 1, 75--79. doi:10.1307/mmj/1029000591. https://projecteuclid.org/euclid.mmj/1029000591


Export citation